Alert archive / Oklahoma / Flash Flood Warnings in 2010

Flash Flood Warning 22, NWS Tulsa, OK

July 6, 20104 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 6, 2010, 1:46 PM CDT for 4 counties in Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2010, 1:46 PM CDT (18:46 UTC)
Expired
Jul 6, 2010, 5:45 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:30 PM CDTFLASH FLOODBartlesville, OKA COUPLE HOMES HAVE RECEIVED FLOODING AND TWO DAY CARE CENTERS HAVE BEEN EVACUATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 6.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2010-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1376 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WGUS54 KTSA 061846
FFWTSA
OKC105-113-131-147-062245-
/O.NEW.KTSA.FF.W.0022.100706T1846Z-100706T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT TUE JUL 6 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 545 PM CDT

* AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
  SOUTHWEST OF HULAH TO 3 MILES NORTHEAST OF RAMONA...MOVING EAST    
  AT 10 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS          
  ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 545 
  PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN          
  INCLUDE...BARTLESVILLE...DEWEY...OOLOGAH...COPAN...TALALA AND WANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3644 9566 3643 9612 3699 9612 3699 9565

$$
2 follow-up statements
782 
WGUS74 KTSA 061950
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT TUE JUL 6 2010

OKC105-113-131-147-062245-
/O.CON.KTSA.FF.W.0022.000000T0000Z-100706T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
250 PM CDT TUE JUL 6 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT...
   FOR...
   NORTHEASTERN OSAGE
   WASHINGTON
   WESTERN NOWATA
   NORTHWESTERN ROGERS COUNTIES

AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF MODERATE TO HEAVY RAIN COVERING MOST OF WASHINGTON COUNTY... 
AND PORTIONS OF EASTERN OSAGE...WESTERN NOWATA...AND NORTHWEST 
ROGERS COUNTY. 

SERIOUS FLOODING WAS REPORTED IN THE BARTLESVILLE AREA. WASHINGTON 
COUNTY EMERGENCY MANAGEMENT REPORTED THAT PERSONS WERE BEING 
EVACUATED FROM HOUSES IN SOME PARTS OF TOWN. 

RADAR ALSO INDICATES VERY HEAVY RAIN HAS FALLEN OVER NORTHERN NOWATA 
COUNTY FROM SOUTH COFFEYVILLE TO NEAR NOWATA...AND OVER WEST CENTRAL 
NOWATA AND ADJACENT WASHINGTON COUNTY. HEAVY RAINFALL IS ALSO 
INDICATED OVER SOUTHERN WASHINGTON COUNTY WHERE 1 TO 2 INCHES IS 
LIKELY.  

THE STORMS PRODUCING THE RAINFALL WERE NEARLY STATIONARY. RADAR 
INDICATES THAT 2 TO 4 INCHES OF RAIN MAY HAVE ALREADY FALLEN. 
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 545 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE DEWEY...COPAN...RAMONA...VERA...TALALA...OOLOGAH AND WANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. 

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

&&

LAT...LON 3644 9566 3643 9612 3699 9612 3699 9565

$$
032 
WGUS74 KTSA 062115
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT TUE JUL 6 2010

OKC105-113-131-147-062245-
/O.CON.KTSA.FF.W.0022.000000T0000Z-100706T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-NOWATA OK-WASHINGTON OK-OSAGE OK-
415 PM CDT TUE JUL 6 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT...
   FOR 
    NORTHEASTERN OSAGE...
    WASHINGTON...
    WESTERN NOWATA...
    NORTHWESTERN ROGERS COUNTIES...

AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ONLY LIGHT TO MODERATE RAIN COVERING MOST OF WASHINGTON COUNTY...AND 
ADJACENT PORTIONS OF OSAGE...NOWATA AND NORTHWEST ROGERS COUNTY. 

THE PRECIPITATION HAS DIMINISHED IN INTENSITY AND THE TREND IS 
EXPECTED TO CONTINUE. 

RADAR INDICATES THAT 3 TO 6 INCHES OCCURRED OVER PORTIONS OF THE 
WARNED AREA...AND FLOODING WAS REPORTED IN BARTLESVILLE AND WESTERN 
PORTIONS OF NOWATA COUNTY. AN ADDITIONAL INCH OF RAIN WILL BE 
POSSIBLE THROUGH 545 PM CDT. 

THE WARNING WILL CONTINUE TO ALLOW HIGH WATER TO RECEDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

&&

LAT...LON 3644 9566 3643 9612 3699 9612 3699 9565

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:14 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 6, 12:14 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1214 PM CDT TUE JUL 6 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
VERY MOIST..TROPICAL AIRMASS WILL REMAIN OVER THE AREA THROUGH THE
FORECAST PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS LIKELY TO
PERSIST WITHIN THIS AIRMASS THROUGH THE AFTERNOON...BUT MOST
CONCENTRATED ACTIVITY LIKELY TO REMAIN JUST WEST OF TULSA AND
MCALESTER. WIDESPREAD MVFR CEILINGS EXPECTED BY AROUND 12Z OVER
MUCH OF SE OKLAHOMA AND NW ARKANSAS...ALONG WITH A POSSIBLE
INCREASE IN SHOWERS MID MORNING AS DISTURBANCE OVER LOUISIANA
LIFTS NORTH.

&&

.PREV DISCUSSION... /ISSUED 1027 AM CDT TUE JUL 6 2010/

..UPDATE...

DISCUSSION...
PERSISTENT BAND OF SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY
HEAVY RAINFALL ACROSS OSAGE...WASHINGTON AND NORTHERN NOWATA
COUNTIES THIS MORNING WITH RADAR ESTIMATES OVER 3 INCHES SOME
PLACES. ALSO REPORT OF SOME WIND DAMAGE EARLY THIS MORNING ALONG
OK/KS BORDER EAST OF COFFEYVILLE. OTHER PERSISTENT BAND OF RAIN
ACROSS MADISON AND CARROLL COUNTIES BUT WITH CONSIDERABLY LESS
RAINFALL. THESE AREAS SHOULD PERSIST AT LEAST A FEW MORE HOURS...
WITH ADDITIONAL ACTIVITY STILL POSSIBLE ELSEWHERE AS MOST OF THE
FORECAST AREA NOW RESIDING WITHIN MAIN PLUME OF SUBTROPICAL
MOISTURE THAT EXTENDS FROM MEXICO TO GREAT LAKES. MAIN CHANCES TO
FORECAST WERE TO REFLECT CURRENT CONDITIONS AND TO LOWER HIGH
TEMPS A FEW DEGREES IN AREAS WHERE RAIN HAS BEEN MOST PERSISTENT
SO FAR. UPDATE COMING SHORTLY.

PREV DISCUSSION... /ISSUED 628 AM CDT TUE JUL 6 2010/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
MOISTURE PLUME WILL REMAIN OVER THE AREA WITH QUITE A BIT OF MID
LEVEL CLOUDINESS AS A RESULT. SCATTERED...MAINLY AFTERNOON...
CONVECTION WILL DEVELOP WITHIN THE MOIST AXIS. MVFR VISIBILITES IN
LIGHT FOG MAY DEVELOP LATE TONIGHT AT KFYV AND KXNA...AND SOME LOW
CLOUDINESS MAY ALSO WORK INTO SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS TOWARDS MORNING.

PREV DISCUSSION... /ISSUED 300 AM CDT TUE JUL 6 2010/

DISCUSSION...
ISOLATED SHOWERS HAVE DEVELOPED THIS MORNING ACROSS
NORTHEAST OKLAHOMA IN THE VICINITY OF A WEAK SURFACE
TROF THAT EXTENDS SOUTHWEST OKLAHOMA INTO NORTHEAST
OKLAHOMA. A 30 KNOT LOW LEVEL JET AND A WEAK MID-LEVEL
SHORTWAVE ARE ALSO PROVIDING THE LIFT NECESSARY TO PRODUCE
THE SHOWERS. WOULD EXPECT THIS SHOWER ACTIVITY TO CONTINUE
FOR THE NEXT SEVERAL HOURS WITH A FEW THUNDERSTORMS ALSO
POSSIBLE.

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
AND INTO TONIGHT AS THE TROPICAL PLUME REMAINS OVERHEAD AND THE
MID-LEVEL SHORTWAVE BECOMES MORE OF A SHEAR AXIS THAT STRETCHES
FROM THE UPPER MID-WEST TO CENTRAL OKLAHOMA.

SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST FOR MUCH OF THE
WORK WEEK AS THE WEATHER PATTERN REMAINS UNSETTLED. THE AREA WILL
CONTINUE TO BE INFLUENCED BY THE TROPICS AS MOISTURE ASSOCIATED
WITH A COMPACT AREA OF LOW PRESSURE OVER SOUTH-CENTRAL LOUISIANA
SURGES INTO THE AREA ON WEDNESDAY WHICH WILL STILL BE UNDER THE
INFLUENCE OF THE SEEMINGLY EVER PRESENT TROPICAL PLUME WHICH STRETCHES
FROM MEXICO TO THE UPPER MID-WEST. A COLD FRONT LOOKS TO MOVE THROUGH
THE REGION THURSDAY INTO FRIDAY.

WILL GO WITH LOWER POPS OVER THE WEEKEND. HOWEVER...THE FRONTAL
BOUNDARY THAT MOVED THROUGH LATE WEEK WILL RETURN BACK TO THE
NORTH AS A WARM FRONT OVER THE WEEKEND.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....06
AVIATION...14
Hazardous weather outlook, Jul 6, 1:09 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT TUE JUL 6 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT TUE JUL 6 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
 	AREA...WEST OF A GROVE TO MCALESTER LINE.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...WEST OF A GROVE TO MCALESTER LINE.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS REMAIN PERSISTENT ACROSS PARTS OF
NORTHEAST OKLAHOMA THIS AFTERNOON...WITH THE MAIN AREA GRADUALLY
SHIFTING EAST. ADDITIONAL SCATTERED THUNDERSTORMS WILL REMAIN
POSSIBLE OVER SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A MOIST
AND SLIGHTLY UNSTABLE AIRMASS REMAINS OVER THE AREA. DUE TO THE
SLOW MOVEMENT OF ANY STORMS AND THE TROPICAL NATURE OF THE
AIRMASS...BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS
THAT DEVELOP. THE GREATEST THUNDERSTORM COVERAGE AND MOST
SIGNIFICANT FLASH FLOOD THREAT WILL LIKELY REMAIN NORTH OF
INTERSTATE 44 AND WEST OF U.S. HIGHWAY 75. A FEW STRONGER CELLS
COULD PRODUCE BRIEF GUSTY WINDS AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE MOIST TROPICAL AIRMASS WILL REMAIN WITH US FOR SEVERAL MORE
DAYS. MEANWHILE A DISTURBANCE CURRENTLY OVER LOUISIANA WILL
GRADUALLY LIFT NORTH TONIGHT AND WEDNESDAY...BRINGING AN INCREASE
IN RAIN AND THUNDERSTORM COVERAGE ALONG WITH AN INCREASING HEAVY
RAINFALL POTENTIAL THROUGH THURSDAY. A FRONTAL BOUNDARY WILL PUSH
SOUTH INTO THE AREA LATE IN THE WEEK AND KEEP THE CHANCE OF
SHOWERS AND THUNDERSTORMS GOING INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 6, 11:18 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     2 E SOUTH COFFEYVILLE   36.99N 95.58W
07/06/2010                   NOWATA             OK   EMERGENCY MNGR

            POWER LINES DOWN AND BARN COLLAPSED AT COUNTY ROAD 1 AND
            416.

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:41 PM CDTSpecial Weather StatementTSAOsage79 min
Jul 6, 7:52 AM CDTAreal Flood AdvisoryTSANowata, Osage, Washington53 min
Jul 6, 8:51 AM CDTAreal Flood AdvisoryTSANowata, Osage, Washington3 hr
Jul 6, 11:45 AM CDTAreal Flood AdvisoryTSANowata, Osage, Washington3 hr
Jul 6, 1:40 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
Jul 6, 2:03 PM CDTRiver Flood WarningTSAOttawa5 days
Jul 6, 2:20 PM CDTAreal Flood AdvisoryTSAOttawa55 min
Jul 6, 2:23 PM CDTRiver Flood WatchTSANowata5 hr
Jul 6, 2:43 PM CDTFlash Flood WarningTSACreek, Tulsa3 hr
Jul 6, 2:52 PM CDTFlash Flood WarningTSADelaware, Mayes, Ottawa2 hr
Jul 6, 2:56 PM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Jul 6, 2:59 PM CDTSpecial Weather StatementTSACreek46 min
Jul 6, 3:03 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa42 min
Jul 6, 3:08 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Jul 6, 3:11 PM CDTSpecial Weather StatementTSACraig49 min
Jul 6, 3:18 PM CDTFlash Flood WarningTSACraig, Mayes116 min
Jul 6, 3:35 PM CDTFlash Flood WarningTSACreek, Tulsa99 min
Jul 6, 4:02 PM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Jul 6, 4:14 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Rogers, Wagoner2 hr
Jul 6, 4:38 PM CDTSevere Thunderstorm WarningTSAPittsburg22 min
Jul 6, 5:07 PM CDTAreal Flood AdvisoryTSAPittsburg113 min
Jul 6, 6:28 PM CDTSpecial Weather StatementTSAOkfuskee32 min

Nearby

Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.